MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 6IN AML LRG STATURE 10.5 MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US 6IN AML LRG STATURE 10.5 MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Cellulitis (1768); Bone Fracture(s) (1870); Unspecified Infection (1930); Pain (1994); Seroma (2069); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 12/18/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection (right side).Doi: (b)(6) 2008 - dor: (b)(6) 2008.Update ad 11 apr 2019: (b)(4) has been re-opened under (b)(4) due to pinnacle claim submission form and medical records received.After review of medical records the patient was revised due to infection of right tha, decrease mobility, pain, hip abscess, hip popping and cellulitis.Operative note reported a lesion were debrided, infection is in the hip joint proper and had a cracked proximal femur.Added manufacturing date, expiration date, patient demographics, medical history and patient harm.Corrected patient identifier.Doi: (b)(6) 2008; dor: (b)(6) 2008; right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6IN AML LRG STATURE 10.5 MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8946759
Report Number1818910-2019-102557
Device Sequence Number14276612
Product Code LPH
UDI-Device Identifier10603295058335
UDI-Public10603295058335
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2008
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402106
Device Lot NumberB4AJ61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight116